CSpace

Browse/Search Results:  1-10 of 120 Help

Selected(0)Clear Items/Page:    Sort:
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Dynamical analysis of a five-dimensioned chemostat model with impulsive diffusion and pulse input environmental toxicant 期刊论文
CHAOS SOLITONS & FRACTALS, 2011, 卷号: 44, 期号: 1-3, 页码: 17-27
Authors:  Jiao, Jianjun;  Ye, Kaili;  Chen, Lansun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Exact stationary wave patterns in three coupled nonlinear Schrodinger/Gross-Pitaevskii equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 5, 页码: 3013-3019
Authors:  Yan, Zhenya;  Chow, K. W.;  Malomed, Boris A.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Global dynamics of a dengue epidemic mathematical model 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 4, 页码: 2297-2304
Authors:  Cai, Liming;  Guo, Shumin;  Li, XueZhi;  Ghosh, Mini
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Effect of delayed response in growth on the dynamics of a chemostat model with impulsive input 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 4, 页码: 2280-2287
Authors:  Jiao, Jianjun;  Yang, Xiaosong;  Chen, Lansun;  Cai, Shaohong
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Controlling chaos in a pendulum equation with ultra-subharmonic resonances 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 2, 页码: 1214-1226
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Occurrence and underlying mechanism of multi-stripe chaotic attractors 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 5, 页码: 2250-2258
Authors:  Wu, Jianxin;  Hong, Yiguang;  Chen, Guanrong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Control of chaos in a three-well duffing system 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 41, 期号: 3, 页码: 1311-1328
Authors:  Yang, Jianping;  Jing, Zhujun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Dynamics of a nonautonomous predator-prey dispersion-delay system with Beddington-DeAngelis functional response 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 4, 页码: 2064-2075
Authors:  Cai, Liming;  Li, Xuezhi;  Yu, Jingyuan;  Zhu, Guangtian
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Bifurcations and chaos in three-well Duffing system with one external forcing 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 3, 页码: 1449-1466
Authors:  Huang, Jicai;  Jing, Zhujun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30